# SDR AALA202101139013

- Difficulty date: January 11, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 31,493 hours, 12,740 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 05100997
- Condition: Defective
- Location: Rt Wing Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  IN NORMAL FUEL CONFIGURATION, FUEL BURNS OUT OF THE RIGHT WING TANK WITH FUEL IN THE CENTER TANK.  DURING CLIMB, NOTICED RIGHT FUEL TANK LEVEL BURNING AT FASTER RATE THE CENTER TANK.  RIGHT TANK INDICATION BECAME AMBER IMBALANCE INDICATION AT FL310.  EXECUTED QRH IMBALANCE PROCEDURE.  ENGINE AND FUEL FLOW INDICATION WERE NORMAL THROUGH OUT  FLIGHT.  AFTER IMBALANCE CORRECTED AND CENTER TANK EMPTIED RIGHT FUEL INDICATION STILL SHOWED HIGHER BURN RATE WITH FUEL FLOW GAUGES SHOWING OPPOSITE.  REPLACED CENTER LEFT FUEL BOOST PUMP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 28-22-41.
